# SDR AUS20021251

- Difficulty date: October 18, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 2200141
- Condition: Cracked
- Location: Horizontal Stabi
- Part time: 16,294 cycles
- Component: Horizontal Stabi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH HORIZONTAL STABILISER FORWARD ATTACHMENT FITTING CRACKED.
